# SDR 0003811225

- Difficulty date: October 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 106,497 hours, 24,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMS- SEVERAL PASSENGERS NOTED AN ELECTRICAL ODOR IN THE AREA OF SEATS 1AB BUT ODOR THEN DISSIPATED.  AIRCRAFT CONTINUED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED SEAT HARNESS 1A AND 1B, DISPLAY CABLES FOR 1A AND 1B, AND ALL LRUS.  ALL COMPONENTS SENT TO RCI POMONA FOR INVESTIGATION.
